How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28277
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have a tapping and a zinging noise coming from my head.

Customer Question

My name is***** have a tapping and a zinging noise coming from my head. I'm fine if I'm laying down or just sitting. When I get up to move I have this noise and I also get some equilibrium problems. Any idea what it could be?
JA: Thanks. Can you give me any more details about your issue?
Customer: I had the issue real bad after having a test for gastroparesis. It was determined that I had a reaction to the contrast dye. The problem went away after a few days. I had cataract surgery a week ago and they gave me an intravenous drug to take the edge off. The next day I started having these problems again. It's affecting my ability to concentrate and it's really annoying. I'm not sure what to do about it. I took Benadryl to see if that would help with the issue and it didn't. It's not my blood pressure. I just have no idea what could be causing this problem.
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

These symptoms suggest benign positional vertigo.

Inner ear canaliths are not in alignment on positional change causing the symptoms.

The noise is also called tinnitus --often benign from inner ear causes.

The recent contrast dye intolerance likely precipitated it.

Viral infection is also likely possibility.

Should subside on its own over time.

You can use tinnitus masking device as well.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/